Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have blood clots in brain and having headache. Is it safe to go through chemotherapy?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5688 Questions

default
Posted on Mon, 24 Dec 2012 in Brain and Spine
Question: i have a blood clots in my brain.constant headache.few docters suggest chemotherapy....do i have to go through chemotherapy?
is there any death threat? will i survive? please answer me.thanx
doctor
Answered by Dr. Sudhir Kumar 41 minutes later
Hi,

Thank you for posting your query.

First of all, I wish to reassure you that there is no need to worry, and most problems in the brain can be treated well with medications.

Blood clots in brain are usually due to clotting in the brain veins or arteries, and both respond very well to medications.

In your case, any MRI or CT scan of the brain has been done or not? If done, what did the report show? if you can tell me that, I can guide you better.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 22 hours later
MRI // CT SCAN has been done in uk ...and doctors sked to go through chemotherapy.

is it a cancer? can blood clots in brain causes cancer? pls suggest.


P.S- This case is related to my fiancee who lives in uk,
Thanx

XXXXXXX
doctor
Answered by Dr. Sudhir Kumar 17 minutes later
Thank you for getting back.

Blood clots in the brain are not related to cancer, but they are due to clotting of blood in brain veins or arteries.

They respond very well to treatment.

So there is no need to worry.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 9 minutes later
thank you so much for the positive response Dr. I really appreciate.

i jus wants to know only one thing which i m most worried abt,,chemotherapy? will it affect health or hair loss or any damange..bcoz i have heard that chemo causes a damage?

Thanx
doctor
Answered by Dr. Sudhir Kumar 15 minutes later
The side effects of chemotherapy depends on the drug used. Most drugs used today are safe and do not cause hair loss.

If you know the name of the chemo agent, I can provide more information.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests ,  

Recent questions on  Magnetic resonance imaging

doctor1 MD

Hello, My father is diagnosed on the basis of an MRI with the following: 1. Grade 1 retrolisthesis at L2-3 level. 2. Vertebral endplate irregularity with signal alterations at L2-3 - mostly represents degenerative spondylitis 3. Broad based herniations at L3-4 and L4-5 with mild impression on thecal sac and bilateral adjacent nerve roots. We were told that this could lead to some severe problems with bowel and bladder movement. Is it possible to find out when and how this could occur? What will be the symtoms for bladder and bowel problems? Please advice. Regards, Sundar

doctor1 MD

I have a problem that is not resolving. I have right eye ptososis, strabismus, the eye no longer moves to the left and lately constant weeping/tearing from the eye. In the cavernous sinus, I have greater ectasia on the right vs left carotid on MRI and a vascular blush on a cerebral angiogram, suggestive of inflammation, tumor or fistula. Currently, there is no identified aneurysm, no inflammation or infection in CSF or blood, no identified fistula, and no tumor on MRI. High dose steroids are not resolving the problem. What other things could be assessed/examined?

doctor1 MD

My son Sameer is suffering from foll.symptoms-1.Pulling/twitching sensation on right jaw.2.Headache.3.Vertigo on closing eyes.4.Acidity.We consulted neurologist.After MRI he was referred to ENT surgeon for choked sinuses.ENT surgeon called for CT scan which revealed that there is a small cyst each in maxillary and sphenoid sinuses.We have come to know that complications may arise on surgical treatment due to close proximity of imp.structures to the sphenoid.Is there alternative course of treatment? Kindly advise.

doctor1 MD

Hello Doctor, my son 8.5 yrs old suffering from breathing problem from last 7.5 yrs. He had undergone adenoids and tonsils operation 2 yrs back. Still he raises his head every now & then for gasping. He can not stand straight even for 0.5 minute , he needs to bend his neck in backward direction to reduce congection in his neck. He always complaint of having pain in the neck near throat. I have shown this to many doctors, MRI scanning of his brain , barium swallow tests is done, neurological test and sight tests are also done All tests and reports are normal. My son is living normal life even having this big health problem and he never complains about it. We have stopped showing this to the doctors since it was not getting diagnosed by anyone! But now a days frequency of his raising head for gasping has been drastically increased. He is in 3rd std. now. Though is bright student at school , he losses concentarion because of this health problem. Please help Regards, Kishor Sonawane 0000

doctor1 MD

I am trying to find out what the test is for Habba Syndrome. After reading about it I believe that it is what my husband suffers from.

doctor1 MD

can bonemarrow edema be treated,and how?

doctor1 MD

I think I saw poop come out of my vagina an hour ago ..is that possible, What should I don